# SDR NW6A00603001

- Difficulty date: March 5, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 827 hours, 592 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR9500106
- Condition: Failed
- Location: Cabin Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STL - SMOKE IN CABIN / FOUND LIGHTING BALLAST PX48 SHORTED.  REPLACED BALLAST PS48 IAW CRJ700 M/M 33-21-01.
